Global Exponential Stability of Positive Almost Periodic Solutions for a Fishing Model with a Time-Varying Delay
Hong Zhang,
Shuhua Gong and
Jianying Shao
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
This paper is concerned with a nonautonomous fishing model with a time-varying delay. Under proper conditions, we employ a novel argument to establish a criterion on the global exponential stability of positive almost periodic solutions of the model with almost periodic coefficients and delays. Moreover, an example and its numerical simulation are given to illustrate the main results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/980218.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/980218.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:980218
DOI: 10.1155/2014/980218
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().